# SDR CALA9601522

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27522
- Make and model: Doug DC-9-32
- Aircraft serial: 47524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FRAME AT STA 737 CRACKED IN THREE PLACES.  TWO CRACKS WERE 3.125 INCHES LONG AND ONE CRACK WAS 0.25 INCH LONG.  THE FRAME WAS REMOVED AND REPLACED IAW ENGINEERING ORDER 1830 AND TASK CARD 05-5310-1-0019.
